Search Results

You are looking at 1 - 10 of 284 items for :

  • directed graph x
Clear All
Open access

Ichiro Hofuku and Kunio Oshima

. (2010b). Measures to represent the properties of nodes in a directed graph, Information 13(3): 537-549. Lancaster, P. and Tismenetsky, M. (1985). The Theory of Matrices, Academic Press, New York, NY. Ligęza, A. and Ko´scielny, J.M. (2008). A new approach to multiple fault diagnosis: A combination of diagnostic matrices, graphs, algebraic and rule-based models. The case of two-layer models, International Journal of Applied Mathematics and Computer Science 18(4): 465-476, DOI: 10.2478/v10006-008-0041-8. Nilson, L. (2007

Open access

Sándor Szabó and Bogdán Zaválnij

References [1] I. M. Bomze, M. Budinich, P. M. Pardalos, M. Pelillo, The maximum clique problem, in Handbook of Combinatorial Optimization Vol. 4, Eds. D.-Z. Du and P. M. Pardalos, Kluwer Academic Publisher, Boston, MA 1999. ⇒118 [2] R. Carraghan, P. M. Pardalos, An exact algorithm for the maximum clique problem, Operation Research Letters 9, 6 (1990), 375-382. ⇒118 [3] P. Erdős, L. Moser, On the representation of directed graphs as unions of orderings. Magyar Tud. Akad. Mat. Kutató Int. Közl. 9 (1964), 125

Open access

Vitaly Zabiniako and Pavel Rusakov

- 10, 2009, J. Grundspenkis, M. Kirikova, Y. Manolopoulos, L. Novickis, Eds. Berlin: Springer- Verlag Berlin Heidelberg, 2010. pp. 193-201. [5] V. Zabiniako and P. Rusakov, “Supporting Visual Techniques for Graphs Data Analysis in Three-Dimensional Space” in Research Communications: 17th International Conference on Information and Software Technologies, IT 2011, Kaunas, Lithuania, April 27 - 29, 2011, R. Butleris, R. Butkiene, Eds. Kaunas: Kaunas University of Technology, 2011. pp. 75-87. [6] C. C. Lin and H. C. Yen, “A new force-directed

Open access

Nasrin Dehgardi and Maryam Atapour

References [1] M. Atapour, A. Bodaghli and S.M. Sheikholeslami, Twin signed total domination numbers in directed graphs, Ars Combin., to appear. [2] M. Atapour and A. Khodkar, Twin minus domination numbers in directed graphs, Commun. Comb. Optim. 1 (2016) 149-164. doi: 10.22049/CCO.2016.13575 [3] M. Atapour, S. Norouzian, S.M. Sheikholeslami and L. Volkmann, Twin signed domination numbers in directed graphs, Algebra Discrete Math., to appear. [4] A. Bodaghli, S.M. Sheikholeslami and L. Volkmann

Open access

Fan Yang, Sirish Shah and Deyun Xiao

(8): 1137-1152. Mosterman, P. J. and Biswas, G. (1999). Diagnosis of continuous valued systems in transient operating regions, IEEE Transactions on Systems, Man, and Cybernetics: Part A   29 (6): 554-565. Oyeleye, O. O. and Kramer, M. A. (1988). Qualitative simulation of chemical process systems: Steady-state analysis, AIChE Journal   34 (9): 1441-1454. Palmer, C. and Chung, P. W. H. (1999). Verifying signed directed graph models for process plants, Computers & Chemical Engineering

Open access

Hong-Hai Li, Li Su and Jing Zhang

, On the addressing problem for loop switching, Bell. System Tech. J. 50 (1971) 2495-2519. [5] R.L. Graham, A.J. Hoffman and H. Hosoya, On the distance matrix of a directed graph, J. Graph Theory 1 (1977) 85-88. doi:10.1002/jgt.3190010116 [6] S.G. Guo, The spectral radius of unicyclic and bicyclic graphs with n vertices and k pendant vertices, Linear Algebra Appl. 408 (2005) 78-85. doi:10.1016/j.laa.2005.05.022 [7] S. Sivasubramanian, A q-analogue of Graham, Hoffman and Hosoya’s result , Electron. J. Combin. 17 (2010

Open access

Simon Špacapan

independent sets in direct products of some vertex-transitive graphs , Acta Math. Sin. (Engl. Ser.) 28 (2012) 697–706. doi:10.1007/s10114-011-0311-5 [5] R. Hammack, W. Imrich and S. Klavžar, Handbook of Product Graphs, Second Edition (CRC Press, Boca Raton, FL, 2011). [6] S.T. Hedetniemi, Homomorphisms and graph automata, University of Michigan Technical Report 03105–44–T (1966). [7] P.K. Jha and S. Klavžar, Independence in direct-product graphs , Ars Combin. 50 (1998) 53–63. [8] B. Larose and C. Tardif, Projectivity and independent sets in

Open access

Dániel A. Drexler and Péter Arató

.,”Decomposition of Graphs into Paths and Cycles”, Journal of Discrete Mathematics, Hindawi Publishing Corporation, pp. 1.6, 2013. [5] Kernighan, B. and Lin, S.,” An efficient heuristic procedure for partitioning graphs”, Bell System Technical Journal, 29l, pp. 291-307, 1970. [6] Hendrickson, B., and Leland, R., “Multidimensional Spectral Load Balancing, SAND93-0074”, Sandia National Laboratories, Albuquerque, NM, USA, 1993. [7] Leland, R., and Hendrickson, B., “An empirical study of static load balancing algorithms”, in Proceedings

Open access

Tjaša Paj and Simon Špacapan

) 105-110. doi:10.1016/j.disc.2012.09.008 [4] L.M. Friedler, The independence number of the Cartesian product of graphs, Ars Combin. 99 (2011) 205-216. [5] D. Greenwell and L. Lovász, Applications of product colouring, Acta Math. Acad. Sci. Hungar. 25 (1974) 335-340. doi:/10.1007/BF01886093 [6] X.B. Geng, J. Wang and H. Zhang, Structure of independent sets in direct products of some vertex-transitive graphs, Acta Math. Sin. (Engl. Ser.) 28 (2012) 697-706. [7] J. Hagauer and S. Klavžar, On independence

Open access

Michel Mollard

). [8] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs: Advanced Topics (Marcel Dekker, Inc. New York, 1998). [9] M.S. Jacobson and L.F. Kinch, On the domination number of products of graphs I , Ars Combin. 18 (1983) 33-44. [10] S. Klavžar and N. Seifter, Dominating Cartesian products of cycles, Discrete Appl. Math. 59 (1995) 129-136. doi:10.1016/0166-218X(93)E0167-W [11] J. Liu, X.D. Zhang, X. Chenand and J. Meng, On domination number of Cartesian product of directed cycles, Inform. Process. Lett. 110